Previous |  Up |  Next


Title: Conservative method for a moving boundary problem with kinetic condition (English)
Author: Slovan, Jakub
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2004
Issue: 2004
Pages: 200-205
Category: math
Date available: 2015-09-08T11:18:04Z
Last updated: 2023-06-05
Stable URL:


Files Size Format View
PANM_12-2004-1_30.pdf 162.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo